# SDR AALA20020215

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND RIGHT LOWER FORWARD EMERGENCY PATH LIGHTING ON G3 GALLEY WALL BROKEN.  REPLACED LIGHT ASSEMBLY AT G3 GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
